# SDR YENA20140929205

- Difficulty date: September 29, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N273JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000073
- Aircraft time: 21,250 hours, 12,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY SERVICE, WASTE BOX DOUBLER AT FRAME 88, NEAR STR 28R HAS CORROSION AT SHEAR CLIP AREA.  ACCOMPLISHED DVI OF THE CORRODED AREA TO ENSURE NO ADDITIONAL DAMAGE EXISTS.  REAMED THE HOLE TO THE MINIMUM DIAMETER WITHIN H7 TOLERANCE UNTIL ALL CORROSION REMOVED.  PERFORMED HFEC INSPECTION OF REAMED HOLE IAW E190, PART 1, 51-00-00-916-801 TO VERIFY NO CRACKS EXISTS. MANUFACTURED A SPECIAL BUSHING IAW E190, SRM 51-10-07, CASE 02.  COMPLIED WITH E14-536-01, SRM 53-23-01, FIG 35, ITEM 20 AND NR H4350/1667. RETURN ACFT TO NORMAL CONFIGURATION.
